International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 32 |Article ID 762386 | https://doi.org/10.1155/S0161171202201015

Zayid Abdulhadi, "A note on logharmonic mappings", International Journal of Mathematics and Mathematical Sciences, vol. 32, Article ID 762386, 3 pages, 2002. https://doi.org/10.1155/S0161171202201015

A note on logharmonic mappings

Received05 Jan 2002

Abstract

We consider the problem of minimizing the moments of order p for a subclass of logharmonic mappings.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views86
Downloads436
Citations